| Model Number |
MMT-751RNAL |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/12/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event.The device has been returned, but not yet evaluated.Further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone that the insulin pump had motor error alarm.Customer¿s blood glucose was unknown at the time of incident.Insulin pump had a motor position encoder error alarm.Drive support cap was normal.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Device passed displacement test, unexpected restart error test, basic occlusion, occlusion test, prime and excessive no delivery test.Motor passed motor test.No motor error alarm.Unable to confirm motor position encoder error alarm due to erased history file.(b)(4).